# SDR 9PVA2012F00176

- Difficulty date: August 28, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N850ME
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258861
- Aircraft time: 724 hours, 415 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 724 hours, 415 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 306071023
- Part serial: 1356
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 724 hours, 415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT FL380 AND APPROX 18 MINUTES INTO THE FLIGHT THE "ENG 1 FUEL" CAUTION LIGHT ON THE OVERHEAD PANEL ILLUMINATED, INDICATING "EITHER FUEL FILTER BLOCKED OR FUEL OVERHEAT" IAW THE AIRPLANE FLIGHT MANUAL THE NR 1 ENGINE THRUST LEVER WAS REDUCED TO IDLE AND CLEARANCE FOR A LOWER ALTITUDE AND RETURN TO DEPARTURE WAS REQUESTED.  NO OTHER ENGINE MALFUNCTIONS WERE INDICATED WITH N1, N2, ITT, OIL PRESSURE AND FUEL FLOW ALL STABLE.  THE LIGHT CANCELLED DURING THE TURN AND DESCENT AND THE FLIGHT CONTINUED TO LANDING WITH NO FURTHER INDICATIONS OF MALFUNCTION.
